Blockwise Repeated Burst Error Correcting Linear Codes
Keywords:
Error locating codes, error correction, burst errors, repeated burst errorsAbstract
This paper presents a lower and an upper bound on the number of parity check digits required for a linear code that corrects a single sub-block containing errors which are in the form of 2-repeated bursts of length b or less. An illustration of such kind of codes has been provided. Further, the codes that correct m-repeated bursts of length b or less have also been studied.
References
Abramson, N.M., A class of systematic codes for non-independent errors, IRE Trans. on Information Theory IT 5(4) (1959) 150-157.
Berardi, L., Dass, B.K. and Verma, Rashmi, On 2-repeated burst error de-tecting codes, Journal of Statistical Theory and Practice 3(2) (2009) 381-391.
Dass, B.K., Burst Error Locating Codes, J. Inf. and Optimization Sciences 3(1) (1982) 77-80.
Dass, B.K., Madan, Surbhi, Repeated Burst Error Locating Linear Codes, Communicated.
Dass, B.K., Verma, Rashmi, Repeated burst error correcting linear codes,Asian-European Journal of Mathematics 1(3) (2008) 303-335.
Fire, P., A class of multiple-error-correcting binary codes for non-independent errors, Sylvania Report RSL-E-2, Sylvania Reconnaissance Sys-tems Laboratory, Mountain View, Calif (1959).
Hamming, R.W., Error-detecting and error-correcting codes. Bell System Technical Journal 29 (1950) 147- 160.
Peterson, W.W., Weldon, E.J., Jr., Error-Correcting Codes, 2nd ed., The MIT Press, Mass (1972).
Sacks, G.E., Multiple error correction by means of parity-checks, IRE Trans. Inform. Theory IT 4 (1958) 145-147.
Srinivas, K.V., Jain, R., Saurav, S. and Sikdar, S.K., Small-world network topology of hippocampal neuronal network is lost, in an in vitro glutamate injury model of epilepsy, European Journal of Neuroscience, 25 (2007) 3276-3286.
Wolf, J., Elspas B., Error-locating codes{A new concept in error control, IEEE Transactions on Information Theory 9(2) (1963) 113-117.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.